MathSciNet Relay Station
MathSciNet bibliographic data
MR766224 20H10 (11F06 32G15)
Waterman, P. L.; Maclachlan, C. Fuchsian groups and algebraic number fields. Trans. Amer. Math. Soc. 287 (1985), no. 1, 353–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement